# SDR DALA13001506307

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON RT SIDE BS 1200 TENSION TIE FOUND ONE CRACK AT FWD CHANNEL, LOWER ROW 2ND FASTENER HOLE FROM OTBD.  REAMED OVERSIZE FROM 0.216" TO 0.247" DIA IAW SB747-5 3A2507 REV 1.
